MathSciNet Relay Station
MathSciNet bibliographic data
MR744866 58G11 (11F41 11G40 11R42 58G10)
Atiyah, M. F.; Donnelly, H.; Singer, I. M. Signature defects of cusps and values of $L$-functions: the nonsplit case. Addendum to: "Eta invariants, signature defects of cusps, and values of $L$-functions''. Ann. of Math. (2) 119 (1984), no. 3, 635–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement